List of Articles Published in 1987

B.1987.79.9 Sinc-Spaces
K. Chandrasekhara Rao, Vol. 79, No. 1, February 1987
B.1987.79.8 On Generating Functions of Laguerre Polynomials**
Asit Kumar Chongdar, Vol. 79, No. 1, February 1987
B.1987.79.7 some Theorems on Generating Functions of Modified Laguerre Polynomials
Bandana Ghosh, Vol. 79, No. 1, February 1987
B.1987.79.6 Propagation of Elastic Waves in a nonhomogeneous Medium due to a sudden impulse on the Boundary of a spherical Cavity
P.K. Chaudhuri and Subrata Dutta, Vol. 79, No. 1, February 1987
B.1987.79.54 On the Statistics of Open System with Slowly Varying Processes
V.Mukhopadhyay & C. G. Chakrabarti, Vol. 79, No. 6, December 1987
B.1987.79.53 On Theorem of E. Boardman
M.Pal and S. Panda, Vol. 79, No. 6, December 1987
B.1987.79.52 Stress Distribution Around Two Equal Circular Elastic Inclusions in an Infinite Elastic Plate Under the Action of a Couple of Moment M at the Origin in the Positive Sense
Siddheswar Mahata, Vol. 79, No. 6, December 1987
B.1987.79.51 On a Result of Varadarajan
S. Ghosh, Vol. 79, No. 6, December 1987
B.1987.79.50 Stress Distribution in an Infinite Elastic Plate Containing Two Unequal Rigid Circular Inclusions Subjected to Action of Couple at Origin
S. Mukherjee, Vol. 79, No. 6, December 1987
B.1987.79.5 On Some New Sequence Spaces
Sudarsan Nanda, Vol. 79, No. 1, February 1987
B.1987.79.49 On A Recursion –Relation which arises in a Statistical Context
S. Ghosh, Vol. 79, No. 6, December 1987
B.1987.79.48 On Γ-Semigroup -II
N.K.Saha, Vol. 79, No. 6, December 1987
B.1987.79.47 Some Results Concerning Generalized Frobenius Partitions
Padmavathamma, Vol. 79, No. 5, october 1987
B.1987.79.46 Numerical solution of Unsteady MHD Viscous Incompressible Fluid Between Two Parallel Plates
P.Sambasiva Rao, M.V. Ramana Murthy, A.S. Nagarjan and J. Anand Rao, Vol. 79, No. 5, october 1987
B.1987.79.45 On Pairwise almost Strongly θ-Continuous Mappings
G.K. Banerjee, Vol. 79, No. 5, october 1987
B.1987.79.44 Structure Connexion in Hyperbolic Contack Metric Manifold
Kalpana and Meera Srivastava, Vol. 79, No. 5, october 1987
B.1987.79.43 Projective Objects in the Category of Strongly HP-Closed Spaces
P.T. Daniel Thanapalan, Vol. 79, No. 5, october 1987
B.1987.79.42 On Non-Equilibrium Entropy and Irreversibility
C.G. Chakrabarti, Vol. 79, No. 5, october 1987
B.1987.79.41 On Some Applications of the Baire-Category for Determining Range Points of Invariability and Differentiability of Real Valued -Functions
S. Ghosh, Vol. 79, No. 5, october 1987
B.1987.79.40 Generalization of Almost continuous Multi-Functions to Bitopological spaces
M.N. Mukherjee and S. Ganguly, Vol. 79, No. 5, october 1987